prof. dr hab. Zbigniew Błocki

Jednostki:

  • Wydział Matematyki i Informatyki UJ
  • Instytut Matematyki
  • Katedra Analizy Matematycznej

ProfesuraOtwarcie: 2007-11-29, Zamknięcie: 2009-02-11

Publikacje:

44.
43.
Cauchy-Riemann meet Monge-Ampère, BULLETIN OF MATHEMATICAL SCIENCES vol. 4 (2014), 433-480
35.
A note on maximal plurisubharmonic functions, UZBEK MATHEMATICAL JOURNAL (2009), 28-32
26.
Weak solutions to the complex Hessian equation, ANN. INST. FOURIER (GRENOBLE) 55 (2005), no. 5, 1735--1756
25.
On uniform estimate in Calabi-Yau theorem, SCI. CHINA SER. A 48 (2005), suppl., 244--247
24.
The Bergman metric and the pluricomplex Green function, TRANS. AMER. MATH. SOC. 357 (2005), no. 7, 2613--2625
19.
Interior regularity of the degenerate Monge-Ampère equation, BULL. AUSTRAL. MATH. SOC. 68 (2003), no. 1, 81--92
18.
On the Darboux equation, EFFECTIVE METHODS IN ALGEBRAIC AND ANALYTIC GEOMETRY, 2000 (Kraków). Univ. Iagel. Acta Math. No. 39 (2001), 87--90
17.
Regularity of the pluricomplex Green function with several poles, INDIANA UNIV. MATH. J. 50 (2001), no. 1, 335--351
16.
The C1,1 regularity of the pluricomplex Green function, MICHIGAN MATH. J. 47 (2000), no. 2, 211--215
14.
Equilibrium measure of a product subset of Cn, PROC. AMER. MATH. SOC. 128 (2000), no. 12, 3595--3599
13.
Zbigniew Błocki, P.Pflug
Hyperconvexity and Bergman completeness, NAGOYA MATH. J. 151 (1998), 221--225
12.
Zbigniew Błocki, J.Thorbiörnson
On the fundamental solution for the real Monge-Ampere operator, MATH. SCAND. 83 (1998), no. 2, 309--319
11.
On the regularity of the complex Monge-Ampere operator, COMPLEX GEOMETRIC ANALYSIS IN POHANG (1997), 181--189, Contemp. Math., 222, Amer. Math. Soc., Providence, RI, 1999
10.
Smooth exhaustion functions in convex domains, PROC. AMER. MATH. SOC. 125 (1997), no. 2, 477--484
9.
Extremal functions and equilibrium measures for Borel sets, BULL. POLISH ACAD. SCI. MATH. 45 (1997), no. 3, 291--296
8.
The complex Monge-Ampere operator in hyperconvex domains, ANN. SCUOLA NORM. SUP. PISA CL. SCI. (4) 23 (1996), no. 4, 721--747 (1997)
7.
On the Lp stability for the complex Monge-Ampere operator, MICHIGAN MATH. J. 42 (1995), no. 2, 269--275
6.
Estimates for the complex Monge-Ampere operator, BULL. POLISH ACAD. SCI. MATH. 41 (1993), no. 2, 151--157 (1994)
5.
An elementary proof of the McCoy theorem, UNIV. IAGEL. ACTA MATH. no. 30 (1993), 215--218
4.
Singular sets of separately analytic functions, ANN. POLON. MATH. 56 (1992), no. 2, 219--225
3.
A constant in pluripotential theory, ANN. POLON. MATH. 56 (1992), no. 2, 213--217
2.
The Bergman kernel and pluripotential theory, POTENTIAL THEORY IN MATSUE, 2004, 1-9, Advanced Studies in Pure Mathematics, 44, Mathematical Society of Japan, Tokyo, 2006
1.
Regularity of the fundamental solution for the Monge-Ampere operator, PROGRESS IN PARTIAL DIFFERENTIAL EQUATIONS, VOL. 1 (Pont-a-Mousson, 1997), 40--45, Pitman Res. Notes Math. Ser., 383, Longman, Harlow, 1998

Doktoranci (po 27 października 2003 roku)

DoktorantOtwarcieZakonczenie
Szymon Plis2005-09-222007-09-27
Żywomir Dinew2007-12-202010-09-30
Dongwei Gu2016-04-282017-03-30

Recenzje (po 27 października 2003 roku)

RecenzowanyJednostkaTreść recenzji
Doktorat: Sławomir DinewKatedra Analizy Matematycznej 
Habilitacja: Rafał CzyżKatedra Analizy Matematycznej 
Doktorat: Piotr JuchaKatedra Analizy Matematycznej 
Habilitacja: Łukasz KosińskiKatedra Analizy Matematycznej 

Granty (realizowane po maju 2009 roku)

TytułRolaRozpoczęcieZakończenie
Teoria pluripotencjału i dbarKierownik2014-04-142018-04-13
Geometria i topologia w modelach fizycznychKierownik2010-08-162015-06-30